I am trying to decide if I should take this while on SSRIs as I don't want to trade one issue for another or worse. My doctor said it was ok but. ... I would like to hear from real people. Best of everything to you all. L
The side-effects / interactions would take a good 2-3 weeks (for some, 4-6) before you would decide if this is a good thing. Here I would say about half the reports from folks are positive, half not so much.
Far too many variables with meds like this to know with any certainty how this would affect you. My 2 cents based solely on the wording of your post?;
If you can do without it, do without, besides, if you opt out after 2-3 months, the changes (withdrawal) can be unpleasant and linger.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Apr 2014 • 3 answers
Updated 23 Jul 2015 • 2 answers
Updated 1 Apr 2016 • 1 answer
Updated 11 Nov 2016 • 1 answer
Updated 10 Nov 2016 • 1 answer